Mean value theorems of the theory of lattice points. II.

Břetislav Novák

Časopis pro pěstování matematiky (1971)

  • Volume: 096, Issue: 3, page 245-261
  • ISSN: 0528-2195

How to cite

top

Novák, Břetislav. "Mittelwertsätze der Gitterpunktlehre. II.." Časopis pro pěstování matematiky 096.3 (1971): 245-261. <http://eudml.org/doc/21088>.

@article{Novák1971,
author = {Novák, Břetislav},
journal = {Časopis pro pěstování matematiky},
language = {ger},
number = {3},
pages = {245-261},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Mittelwertsätze der Gitterpunktlehre. II.},
url = {http://eudml.org/doc/21088},
volume = {096},
year = {1971},
}

TY - JOUR
AU - Novák, Břetislav
TI - Mittelwertsätze der Gitterpunktlehre. II.
JO - Časopis pro pěstování matematiky
PY - 1971
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 096
IS - 3
SP - 245
EP - 261
LA - ger
UR - http://eudml.org/doc/21088
ER -

References

top
  1. V. Jarník, Über die Mittelwertsätze der Gitterpunktlehre V., Časopis pro pěst. matematiky 69 (1940),148-174. (1940) MR0006215
  2. V. Jarník, Bemerkungen zu Landauschen Methoden in der Gitterpunktlehre, Abhandlungenaus Zahlentheorie und Analysis zur Erinnerung an E. Landau, VEB Berlin 1968. (1968) MR0269600
  3. E. Landau, Ausgewählte Abhandlungen zur Gitterpunktlehre, VEB Berlin 1962. (1962) Zbl0146.06202MR0150109
  4. B. Novák, Verallgemeinerung eines Peterssonschen Satzes und Gitterpunkte mit Gewichten, Acta Arithmetica XIII (1968), 371-397. (1968) Zbl0159.06702MR0229577
  5. B. Novák, On lattice points with weight in high-dimensional ellipsoids, Acta Arithmetica XIV (1968), 371-397. (1968) Zbl0182.07202MR0230683
  6. B. Novák, Mean value theorems in the theory of lattice points with weight II, Comment. Math. Univ. Carolinae 11 (1970), 53-81. (1970) Zbl0201.05404MR0262197
  7. B. Novák, Mittelwertsätze der Gitterpunktlehre I, Czech. Math. Journal 94 (1969), 154-180. (1969) Zbl0175.04402MR0237451
  8. B. Novák, Über eine Methode der Q -Abschätzungen, Czech. Math. Journal 96 (1971), 257-279. (1971) MR0292761

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.